Illinois Journal of Mathematics

Assembling compact Riemann surfaces with given boundary curves and branch points on the sphere

George K. Francis

Full-text: Open access

Article information

Source
Illinois J. Math. Volume 20, Issue 2 (1976), 198-217.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
http://projecteuclid.org/euclid.ijm/1256049897

Mathematical Reviews number (MathSciNet)
MR0402776

Zentralblatt MATH identifier
0318.57001

Subjects
Primary: 57D45
Secondary: 30A90

Citation

Francis, George K. Assembling compact Riemann surfaces with given boundary curves and branch points on the sphere. Illinois Journal of Mathematics 20 (1976), no. 2, 198--217. http://projecteuclid.org/euclid.ijm/1256049897.


Export citation